# SDR ASAA2024031868472

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 49,567 hours, 14,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H AFT OVERWING EMER EXIT LIGHT INOPL/H AND R/H OVERWING ESCAPE GROUND EMERG LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BAT PACK (M1671) AND (M1670) REF AMM 33-51-06. OPERATIONAL TEST PASS.
